# SDR SWAA2025042419377

- Difficulty date: March 28, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 29,606 hours, 14,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tail Cone
- Condition: Elongated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP TRACK FAIRING TAIL CONE UPPER CENTER MOUNT HOLE ELONGATED. <[01] REPAIRED UP TO PARAGRAPH 4 K PER SRM 51-70-04-2R-9; [02] VERIFIED REPAIRED UP TO PARAGRAPH 4 K PER SRM 51-70-04-2R-9. PART REQUIREMENTS.; [03] FINISHED REPAIR PER SRM 51-70-04-2R-9; [04] FINISHED REPAIR PER SRM 51-70-04-2R-9; [05] FINISHED REPAIR PER SRM 51-70-04-2R-9; [06] FINISHED REPAIR PER SRM 51-70-04-2R-9 C/W INSPECTION.
